American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Peter Köhler. The semigroup of varieties of Brouwerian semilattices . Trans. Amer. Math. Soc. 241 (1978) 331-342. MR 0480230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mary Katherine Bennett. Lattices of convex sets . Trans. Amer. Math. Soc. 234 (1977) 279-288. MR 0463051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. J. Hartfiel and C. J. Maxson. The lattice of patterns induced by a positive cone of functions . Trans. Amer. Math. Soc. 232 (1977) 43-59. MR 0469837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George Hutchinson. On the representation of lattices by modules . Trans. Amer. Math. Soc. 209 (1975) 311-351. MR 0376462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George Markowsky. The factorization and representation of lattices . Trans. Amer. Math. Soc. 203 (1975) 185-200. MR 0360386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joe B. Rhodes. Modular and distributive semilattices . Trans. Amer. Math. Soc. 201 (1975) 31-41. MR 0351935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. D. Comer and D. X. Hong. Some remarks concerning the varieties generated by the diamond and the pentagon . Trans. Amer. Math. Soc. 174 (1972) 45-54. MR 0313142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ralph McKenzie. Equational bases and nonmodular lattice varieties . Trans. Amer. Math. Soc. 174 (1972) 1-43. MR 0313141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roland E. Larson and W. J. Thron. Covering relations in the lattice of $T\sb{1}$-topologies . Trans. Amer. Math. Soc. 168 (1972) 101-111. MR 0296883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1